# SDR AALA20091104TUL14

- Difficulty date: November 4, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 32,568 hours, 15,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: CDK29451
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 20 FITTING IS CRACKED AT LOWER FLANGE ABOVE FLAP TRACK RIGHT SIDE.  INSTALLED DOUBLER ON LONGERON 20 PER AARD 53-10-00-18 MSR  023198.
